# SDR UIEA2016060200390

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 903.5, LBL 89, BELOW WL 200, INNER FRAME TRANSITION HAS CRACK AT RADIUS.  ACCOMPLISHED SERVICE BULLETIN 767-53A0209 PGS 172 - 180 FIG17 REV.2.
